Local behavior and global existence of positive solutions of au λ -Δuu λ
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, p. 889-901
@article{AIHPC_2002__19_6_889_0,
     author = {Taliaferro, Steven D.},
     title = {Local behavior and global existence of positive solutions of $au^\lambda \le - \Delta u \le u^\lambda $},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {6},
     year = {2002},
     pages = {889-901},
     zbl = {1039.35145},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_6_889_0}
}
Taliaferro, Steven D. Local behavior and global existence of positive solutions of $au^\lambda \le - \Delta u \le u^\lambda $. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, pp. 889-901. http://www.numdam.org/item/AIHPC_2002__19_6_889_0/

[1] Chen C.-C., Lin C.-S., Estimates of the conformal scalar curvature equation via the method of moving planes, Comm. Pure Appl. Math. 50 (1997) 971-1017. | MR 1466584 | Zbl 0958.35013

[2] Fowler R.H., Further studies of Emden's and similar differential equations, Quart. J. Math. Oxford Ser. 2 (1931) 259-288. | Zbl 0003.23502

[3] Gidas B., Spruck J., Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981) 525-598. | MR 615628 | Zbl 0465.35003

[4] Li C., Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. Math. 123 (1996) 221-231. | MR 1374197 | Zbl 0849.35009

[5] Schoen R., On the number of constant scalar curvature metrics in a conformal class, in: Lawson H.B., Tenenblat K. (Eds.), Differential Geometry: A Symposium in Honor of Manfredo Do Carmo, Wiley, New York, 1991, pp. 311-320. | MR 1173050 | Zbl 0733.53021

[6] J. Serrin, H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Preprint. | MR 1946918

[7] Taliaferro S.D., On the growth of superharmonic functions near an isolated singularity I, J. Differential Equations 158 (1999) 28-47. | MR 1721720 | Zbl 0939.31005

[8] Taliaferro S.D., On the growth of superharmonic functions near an isolated singularity II, Comm. Partial Differential Equations 26 (2001) 1003-1026. | MR 1843293 | Zbl 0979.31003

[9] Taliaferro S.D., Isolated singularities of nonlinear elliptic inequalities, Indiana Univ. Math. J. 50 (2001) 1885-1897. | MR 1889086 | Zbl 1101.35323

[10] Veron L., Singular solutions of some nonlinear elliptic equations, Nonlinear Anal. 5 (1981) 225-242. | MR 607806 | Zbl 0457.35031